# SDR DALA1302166703

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 44,463 hours, 16,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1460 S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN AFT CARGO DENTED AT STA 1460 ABOVE STR 26L AT UPPER FLANGE.  ACCOMPLISHED SRM 53-00-07, FIG 201, REPAIR 5.
